# SDR USAA2014102700010

- Difficulty date: October 23, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 78,276 hours, 35,680 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120300
- Part serial: 1137
- Condition: Malfunctioned
- Location: Lavatory
- Part time: 38,236 hours, 14,571 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLASS II SMOKE DETECTOR CONTROL UNIT MX FAULT.  ACCOMPLISHED TROUBLE SHOOTING MANUAL TASK 26-17-00-810-802-A, NO FAULTS NOTED.  REPLACED LT AFT LAVATORY SMOKE DETECTOR IAW AMM TASK 26-17-00-810-802-A & AMM 26-17-15 PB 401.
